# SDR UALA2011092705211

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 68,319 hours, 25,152 cycles
- Engine: Pwa PW2037
- Engine time: 59,112 hours, 19,414 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 59,112 hours, 19,414 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  NR 1 ENGINE INGESTED WHAT APPEARS TO BE FLOCK OF BIRDS.  HIT TWO HAWKS ON RUNWAY JUST WHEN APPLYING REVERSE.  FELT THUMPS THEN NOTICED LEFT ENGINE HAD DIED.  ALL BLADES & INLET DAMAGE.  NR 2 ENGINE HAS MULTIPLE BLADE DAMAGE.
